# SDR YENA2021052700336

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000511
- Aircraft time: 24,291 hours, 16,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK FOUND ON LH WING FIXED LEADING EDGE BTW RIB 31 & 32 AND BTW RIB32 & 33; (REF TOMX NR W/O# 1596 NR# 000641 & 000642) R & R FIXED LEADING EDGE SKINS (2EA) BTW RIB 27-32 P/N: 190-31695-421 & BTW RIB 32-37 P/N: 190-31696-421 PER EMB 190 SRM 51-41-02, 51-42-02, &51-43-02
